# SDR SWAA2022040742223

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN; L1 DOOR LOWER CUT OUT SUPPORT ANGLE WITH CORROSION [MK 11-05] / REMOVED AND REPLACED SUPPORT ANGLE (CREASE BEAM) AT CABIN L1 DOOR LOWER CUTOUT IRW B737-700 SRM 51-40-2-0G-0 AND DWG # 141A8110. REPLACED DUE TO CRACK.
